Alert archive / Washington / Blizzard Warnings in 2025
Blizzard Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this blizzard warning at Dec 16, 2025, 12:34 PM PST for 10 counties in Washington. It took effect at Dec 17, 2025, 2:00 AM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2025, 12:34 PM PST (20:34 UTC)
- In effect from
- Dec 17, 2025, 2:00 AM PST
- Expired
- Dec 17, 2025, 12:00 PM PST
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
Counties Clallam County, WA, Grays Harbor County, WA, Jefferson County, WA, King County, WA, Lewis County, WA, Mason County, WA, Pierce County, WA, Skagit County, WA, Snohomish County, WA, Whatcom County, WA
The radar
The Seattle radar (KATX), 58 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.6 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
672 WWUS46 KSEW 162034 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 1234 PM PST Tue Dec 16 2025 WAZ301>304-170615- /O.UPG.KSEW.WS.W.0009.251217T0000Z-251218T0600Z/ /O.NEW.KSEW.BZ.W.0001.251217T1000Z-251217T2000Z/ Cascades of Whatcom and Skagit Counties-Cascades of Snohomish and Northern King Counties-Cascades of Southern King County-Cascades of Pierce and Lewis Counties- Including Mount Baker, Greenwater, Stevens Pass, Longmire, Silverton, Paradise, Ashford, Snoqualmie Pass, Mount Rainier, and Crystal Mountain 1234 PM PST Tue Dec 16 2025 ...BLIZZARD WARNING IN EFFECT FROM 2 AM TO NOON PST WEDNESDAY... * WHAT...Snow expected at or above elevations greater than 2000 ft. Blizzard conditions are possible at times due to winds gusting as high as 45 mph. * WHERE...Cascades of Snohomish and Northern King Counties, Cascades of Whatcom and Skagit Counties, Cascades of Pierce and Lewis Counties, and Cascades of Southern King County. * WHEN...From 2 AM to noon PST Wednesday. * IMPACTS...Travel and other activities could be very difficult to impossible. The hazardous conditions could impact the Tuesday evening and Wednesday morning commutes. Very strong winds could cause extensive tree damage. * ADDITIONAL DETAILS...Total snow accumulations upwards of 10 to 15 inches at Snoqualmie Pass, with 15 to 20 inches at Stevens Pass. Mount Rainier and Mount Baker could see amounts upwards to 2 feet or more. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Prepare for possible power outages. && $$ WAZ328-170615- /O.UPG.KSEW.WS.W.0009.251217T0000Z-251218T0600Z/ /O.NEW.KSEW.BZ.W.0001.251217T1000Z-251217T2000Z/ Olympics- Including Hurricane Ridge and Mount Olympus 1234 PM PST Tue Dec 16 2025 ...BLIZZARD WARNING IN EFFECT FROM 2 AM TO NOON PST WEDNESDAY... * WHAT...Snow expected at or above elevations greater than 2000 ft. Total snow accumulations up to 10 to 15 inches at Hurricane Ridge. Blizzard conditions are possible at times due to winds gusting as high as 45 mph. * WHERE...Olympics. * WHEN...From 2 AM to noon PST Wednesday. * IMPACTS...Travel and other activities could be very difficult. The hazardous conditions could impact the Tuesday evening and Wednesday morning commutes. Very strong winds could cause extensive tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Prepare for possible power outages. && $$ 28
3 follow-up statements
909 WWUS46 KSEW 170420 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 820 PM PST Tue Dec 16 2025 WAZ301>304-171300- /O.CON.KSEW.BZ.W.0001.251217T1000Z-251217T2000Z/ Cascades of Whatcom and Skagit Counties-Cascades of Snohomish and Northern King Counties-Cascades of Southern King County-Cascades of Pierce and Lewis Counties- Including Paradise, Mount Baker, Snoqualmie Pass, Longmire, Ashford, Mount Rainier, Crystal Mountain, Stevens Pass, Silverton, and Greenwater 820 PM PST Tue Dec 16 2025 ...BLIZZARD WARNING REMAINS IN EFFECT FROM 2 AM TO NOON PST WEDNESDAY... * WHAT...Snow expected at or above elevations greater than 2000 ft. Blizzard conditions are possible at times due to winds gusting as high as 45 to 50 mph. * WHERE...Cascades of Snohomish and Northern King Counties, Cascades of Whatcom and Skagit Counties, Cascades of Pierce and Lewis Counties, and Cascades of Southern King County. * WHEN...From 2 AM to noon PST Wednesday. * IMPACTS...Travel and other activities could be very difficult to impossible. The hazardous conditions could impact the Tuesday evening and Wednesday morning commutes. Very strong winds could cause extensive tree damage. * ADDITIONAL DETAILS...Total snow accumulations upwards of 10 to 15 inches at Snoqualmie Pass, with 15 to 20 inches at Stevens Pass. Mount Rainier and Mount Baker could see amounts upwards to 2 feet or more. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Prepare for possible power outages. && $$ WAZ328-171300- /O.CON.KSEW.BZ.W.0001.251217T1000Z-251217T2000Z/ Olympics- Including Hurricane Ridge and Mount Olympus 820 PM PST Tue Dec 16 2025 ...BLIZZARD WARNING REMAINS IN EFFECT FROM 2 AM TO NOON PST WEDNESDAY... * WHAT...Snow expected at or above elevations greater than 2000 ft. Total snow accumulations up to 10 to 15 inches at Hurricane Ridge. Blizzard conditions are possible at times due to winds gusting as high as 45 mph. * WHERE...Olympics. * WHEN...From 2 AM to noon PST Wednesday. * IMPACTS...Travel and other activities could be very difficult. The hazardous conditions could impact the Tuesday evening and Wednesday morning commutes. Very strong winds could cause extensive tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Prepare for possible power outages. && $$ 62
143 WWUS46 KSEW 171219 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 419 AM PST Wed Dec 17 2025 WAZ301>304-172000- /O.CON.KSEW.BZ.W.0001.000000T0000Z-251217T2000Z/ Cascades of Whatcom and Skagit Counties-Cascades of Snohomish and Northern King Counties-Cascades of Southern King County-Cascades of Pierce and Lewis Counties- Including Snoqualmie Pass, Paradise, Greenwater, Silverton, Longmire, Crystal Mountain, Ashford, Mount Rainier, Stevens Pass, and Mount Baker 419 AM PST Wed Dec 17 2025 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Blizzard conditions. Additional snow accumulations up to 10 inches. Winds gusting as high as 55 mph. * WHERE...Cascades of Snohomish and Northern King Counties, Cascades of Whatcom and Skagit Counties, Cascades of Pierce and Lewis Counties, and Cascades of Southern King County. * WHEN...Until noon PST today. * IMPACTS...Travel could be very difficult. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Prepare for possible power outages. && $$ WAZ328-172000- /O.CON.KSEW.BZ.W.0001.000000T0000Z-251217T2000Z/ Olympics- Including Hurricane Ridge and Mount Olympus 419 AM PST Wed Dec 17 2025 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Blizzard conditions. Additional snow accumulations up to 6 inches. Winds gusting as high as 55 mph. * WHERE...Olympics. * WHEN...Until noon PST today. * IMPACTS...Plan on slippery road conditions. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Prepare for possible power outages. && $$ 27
009 WWUS46 KSEW 171952 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 1152 AM PST Wed Dec 17 2025 WAZ301>304-180600- /O.EXP.KSEW.BZ.W.0001.000000T0000Z-251217T2000Z/ /O.NEW.KSEW.WW.Y.0024.251217T2000Z-251218T1800Z/ Cascades of Whatcom and Skagit Counties-Cascades of Snohomish and Northern King Counties-Cascades of Southern King County-Cascades of Pierce and Lewis Counties- Including Crystal Mountain, Ashford, Stevens Pass, Snoqualmie Pass, Longmire, SR18 at Tiger Mountain Summit, Mount Baker, Greenwater, Mount Rainier, White Pass, Silverton, and Paradise 1152 AM PST Wed Dec 17 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY... ...BLIZZARD WARNING WILL EXPIRE AT NOON PST TODAY... * WHAT...Snow expected. Total snow accumulations up to 5 to 10 inches. Winds may gust up to 35 mph this afternoon. * WHERE...Cascades of Snohomish and Northern King Counties, Cascades of Whatcom and Skagit Counties, Cascades of Pierce and Lewis Counties, and Cascades of Southern King County. * WHEN...Until 10 AM PST Thursday. * IMPACTS...Travel could be very difficult. Strong winds could cause tree damage. * ADDITIONAL DETAILS...Snow levels will increase Thursday morning to around 6000 feet, which could bring a brief period of freezing rain. Confidence is low for freezing rain, but the potential exists for light accumulations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. && $$ WAZ328-172100- /O.EXP.KSEW.BZ.W.0001.000000T0000Z-251217T2000Z/ Olympics- Including Hurricane Ridge and Mount Olympus 1152 AM PST Wed Dec 17 2025 ...BLIZZARD WARNING WILL EXPIRE AT NOON PST TODAY... The heavy snowfall and gusty winds will continue to decrease throughout the day. $$ 28
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this blizzard warning went out at Dec 16, 9:06 AM PST, 3 hours 28 minutes earlier.
Area forecast discussion, Dec 16, 9:06 AM PST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
906 AM PST Tue Dec 16 2025
.SYNOPSIS...
A period of very active weather will dominate the week
ahead as a series of frontal systems produce cascading impacts
across Western Washington. In addition to ongoing river flood
concerns, another period of windy conditions is expected
tonight into early Wednesday. Snow levels will tumble to the
passes by early Wednesday with heavy snowfall expected in the
mountains. Cool, unsettled conditions will remain in place
through the remainder of the week with substantial additional
snowfall in the mountains.
&&
.SHORT TERM /TODAY THROUGH THURSDAY/...
After a brief lull between systems early today, a secondary stronger
system arrives tonight. Wind potential with it remains a concern.
When combined with saturated soils already in place, the threat
of fallen trees increases. Models show a sharp surface mesolow
forming to the lee of the Olympics by 09Z Wednesday. This
creates a very strong pressure gradient Seattle southward.
Isallobaric analysis shows impressively strong pressure rises
behind it...as much as 7 to 10 millibars in just three hours
early Wednesday morning. So, it's not just wind speeds alone,
but the rapid manner in which they could arrive. A very strong
westerly surge will occur through the Strait of Juan de Fuca. In
the period between around 11 PM tonight and 6 AM Wednesday,
gusts of 40 to 50 mph are expected for portions of the the
interior lowlands with 50 to 60 mph along the coast, strait, and
around Hood Canal. Snow levels will tumble to the passes by
early Wednesday with significant snowfall expected. Totals could
approach 10+ inches at Snoqualmie Pass by Wednesday afternoon,
18 to 24 inches at Stevens, and 2 to 3 feet at Mount
Baker/Rainier. The snowfall will be accompanied by strong winds
as well. A combination of post-frontal convergence and upslope
flow will keep the snow piling up in the Cascades into Wednesday
night. Quick on the heels of that system, another arrives on
Thursday for additional lowland rain, breezy winds, and
impactful mountain snowfall.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
There is no significant change in thinking for the extended
portion of the forecast. A parade of systems will arrive nearly
daily with additional lowland rain and mountain snow. Snow
levels will remain near or below the passes through the period
with significant additional accumulations.
27
&&
.AVIATION...
Strong west to southwest flow aloft will turn westerly late
tonight as a vigorous frontal system moves onshore into Western
Washington. Ceilings will lower to MVFR later this morning in
increasing rain with a few pockets of IFR. These conditions will
persist into tonight. Surface winds will increase by early
afternoon and become strong overnight as the system moves
onshore. After 03Z tonight, southwest surface winds gusting as
high as 35 to 45 knots can be expected along the coast and
across interior terminals around Puget Sound. These winds will
persist into early Wednesday morning before gradually
diminishing.
KSEA...A mix of IFR and MVFR ceilings in scattered showers are
expected to solidify into mostly low MVFR later this morning as
stratiform rain associated with the next frontal system spreads into
the area. MVFR ceilings and visibilities in rain will continue into
tonight. Instances of visibilities below 3 miles/IFR are possible in
heavier periods of rain. There is also a non-zero chance of
lightning as the front moves through the terminal between 09-12Z,
however, confidence to add in TAF is too low at this time. Southerly
surface winds of 8 to 12 knots this morning will increase around 19Z-
20Z and become quite gusty from the southwest tonight. Gusts of 30
to 40 knots, potentially higher, are expected between 06Z tonight
and 12Z Wednesday morning.
27/Gerhardt
&&
.MARINE...
A strong frontal system will move into Western Washington late
tonight into early Wednesday morning. Gale force winds developing
ahead of the front over the coastal waters. Sharp pressure rises
behind the front will produce a round of strong winds over all the
waters. Gale warnings are in effect for all the waters tonight with
storm warnings up for the Central and Eastern Strait of Juan de Fuca
for a few hour window in the early morning hours Wednesday.
Winds easing later Wednesday morning into Wednesday afternoon with
small craft advisory winds continuing over the coastal waters and in
the Strait of Juan de Fuca. A low pressure system arrives on
Thursday and keep small craft advisory winds going over the coastal
waters.
Seas in the 10 to 14 foot range today building to 18 to 24 feet
tonight into Wednesday. Seas subsiding back down to 10 to 14 feet
Wednesday night into Thursday. Seas remain just above 10 feet
Thursday night falling back into single digits Friday.
Felton/Gerhardt
&&
.HYDROLOGY...
Another frontal system will bring one to three inches of
precipitation to the mountains through Wednesday with an inch or
less in the lowlands. Cooler air moving into the area later tonight
adds some uncertainty to the forecast river levels with snow levels
dropping to 2000 to 2500 feet Wednesday morning. The front tonight
has more moisture than the system Monday but the cooler air will
keep some of the moisture in the mountains in the form of snow. This
combination makes for tricky river forecasting.
Major flooding is possible on the Skagit river beginning Wednesday
morning in the upper reaches with the flood crest reaching Mount
Vernon Thursday morning. Several other rivers are forecast to reach
minor flood but there is a farir amount of uncertainty with the
crests, especially due to how quickly and and how low the snow level
gets.
A flood watch is in effect through Thursday afternoon across the
lowlands.
The landslide threat remains very elevated will continue to be high
through at least tomorrow.
Felton
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory from 4 PM this afternoon to 6 AM PST Wednesday
for City of Seattle-Eastern Kitsap County-Eastside-
Foothills and Valleys of Central King County-Foothills
and Valleys of Pierce and Southern King Counties-
Foothills and Valleys of Snohomish and Northern King
Counties-Foothills and Valleys of the North Cascades-
Lowlands of Western Whatcom County-San Juan County-
Shoreline / Lynnwood / South Everett Area.
Flood Watch through Thursday afternoon for Cascades of Pierce
and Lewis Counties-Cascades of Snohomish and Northern
King Counties-Cascades of Southern King County-Cascades
of Whatcom and Skagit Counties-City of Seattle-Downtown
Everett / Marysville Area-Eastside-Foothills and Valleys
of Central King County-Foothills and Valleys of Pierce
and Southern King Counties-Foothills and Valleys of
Snohomish and Northern King Counties-Foothills and
Valleys of Thurston and Lewis Counties-Foothills and
Valleys of the North Cascades-Foothills of the Western
and Southern Olympic Peninsula-Grays Harbor County Coast-
Lower Chehalis River Valley-Lowlands of Lewis and
Southern Thurston Counties-Lowlands of Pierce and
Southern King Counties-Lowlands of Western Skagit and
Northwestern Snohomish Counties-Lowlands of Western
Whatcom County-Middle Chehalis River Valley-Olympia and
Southern Puget Sound-Olympics-Shoreline / Lynnwood /
South Everett Area-Willapa and Black Hills.
Winter Storm Warning from 4 PM this afternoon to 10 PM PST
Wednesday for Cascades of Pierce and Lewis Counties-
Cascades of Snohomish and Northern King Counties-Cascades
of Southern King County-Cascades of Whatcom and Skagit
Counties-Olympics.
High Wind Warning from 4 PM this afternoon to 6 AM PST
Wednesday for Downtown Everett / Marysville Area-Eastern
Strait of Juan de Fuca-Foothills of the Western and
Southern Olympic Peninsula-Grays Harbor County Coast-
Island County-Lake Crescent Area Including US 101-Lower
Chehalis River Valley-Lowlands of Pierce and Southern
King Counties-Lowlands of Western Skagit and Northwestern
Snohomish Counties-Middle Chehalis River Valley-Northern
Hood Canal-Northern Washington Coast-Olympia and Southern
Puget Sound-Port Townsend Area-Southern Hood Canal-
Western Strait of Juan de Fuca.
PZ...Small Craft Advisory until 4 PM PST Wednesday for Grays Harbor
Bar.
Small Craft Advisory until noon PST today for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm-West Entrance U.S.
Waters Strait Of Juan De Fuca.
Gale Warning from noon today to noon PST Wednesday for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10
Nm-Coastal Waters From James Island To Point Grenville 10
To 60 Nm-Coastal Waters From James Island To Point
Grenville Out 10 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm-West Entrance U.S.
Waters Strait Of Juan De Fuca.
Gale Warning from 4 PM this afternoon to midnight PST tonight
for Central U.S. Waters Strait Of Juan De Fuca-East
Entrance U.S. Waters Strait Of Juan De Fuca.
Storm Warning from midnight tonight to 6 AM PST Wednesday for
Central U.S. Waters Strait Of Juan De Fuca-East Entrance
U.S. Waters Strait Of Juan De Fuca.
Gale Warning from 6 PM this evening to 6 AM PST Wednesday for
Admiralty Inlet-Northern Inland Waters Including The San
Juan Islands-Puget Sound and Hood Canal.
&&In the hours before
Local storm report, Dec 16, 10:26 AM PST, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Seattle WA
1026 AM PST Tue Dec 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Non-Tstm Wnd Dmg Lake Forest Park 47.76N 122.28W
12/15/2025 King WA Newspaper
Tree branch fell on a power line on 40th
Place NE, knocking out power. Time
estimated.
0200 PM Non-Tstm Wnd Dmg 1 N Everett 48.00N 122.20W
12/15/2025 Snohomish WA Broadcast Media
Tree fell on a house on the 1400 block of
Rainier Ave. Time estimated.
0630 AM Flood 2 WSW Snohomish 47.89N 122.14W
12/16/2025 Snohomish WA Law Enforcement
*** 1 FATAL ***
Flooded roadway along the 6600 block of
Marsh Road in Snohomish. *1 Fatality*.
&&Local storm report, Dec 16, 12:09 PM PST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Seattle WA
1209 PM PST Tue Dec 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM Non-Tstm Wnd Gst 2 ENE Fox Island 47.27N 122.58W
12/16/2025 M47 MPH Pierce WA ASOS
ASOS station KTIW Tacoma Narrows Arpt.
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 6:22 PM PST | River Flood Warning | SEW | King, Pierce | 41 hr |
| Dec 16, 1:39 AM PST | Flash Flood Warning | SEW | King | 6 hr |
| Dec 16, 2:56 AM PST | Gale Warning | SEW | 33 hr | |
| Dec 16, 2:56 AM PST | Storm Warning | SEW | 27 hr | |
| Dec 16, 3:29 AM PST | High Wind Warning | SEW | Clallam, Grays Harbor, Island, Jefferson, King, Kitsap and 5 more | 31 hr |
| Dec 16, 3:39 AM PST | Wind Advisory | SEW | Grays Harbor, King, Kitsap, Lewis, Mason, Pierce and 5 more | 30 hr |
| Dec 16, 7:43 AM PST | Areal Flood Warning | SEW | King, Pierce | 26 hr |
| Dec 16, 11:14 AM PST | Coastal Flood Advisory | SEW | Island, Jefferson, San Juan | 21 hr |
| Dec 16, 1:02 PM PST | High Surf Advisory | SEW | Clallam, Grays Harbor, Jefferson | 21 hr |
Nearby
Blizzard Warnings in Washington, 2025Every blizzard warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.